| Model Number |
6001-022-000 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the device was bent which can lead to inaccuracy.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.